# SDR AALA202307116698

- Difficulty date: July 8, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A320*
- Aircraft serial: 3712
- Aircraft time: 49,199 hours, 18,334 cycles
- System (JASC): 5270 · Door Warning System
- Part: Deu
- Part number: Z043H000351A
- Part serial: 043H00011825
- Condition: Warning Message
- Location: Zone 100 - Fuse
- Part time: 45,862 hours, 17,075 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN DOOR SLIDE PRESSURE INTERMITTENTLY SHOWING LOW PRESSURE ON ENTRY DOOR 1L. MAINTENANCE REPLACED DECODER ENCODER UNIT - B 300 RIGHT (DEU) PER AMM 23-73-47 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
